# SDR CVGA20210208002

- Difficulty date: June 5, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N413SK
- Make and model: Cessna 560XL
- Aircraft serial: 5605793
- Aircraft time: 6,488 hours, 3,582 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007221
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: B, A

## Discrepancy

SMOKE IN THE COCKPIT AND CABIN IMMEDIATELY AFTER TAKEOFF.
